Return Time Statistics of Invariant Measures For Interval Maps With Positive Lyapunov Exponent

Henk Bruin, Michael John Todd

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

We prove that multimodal maps with an absolutely continuous invariant measure have exponential return time statistics around almost every point. We also show a "polynomial Gibbs property" for these systems, and that the convergence to the entropy in the Ornstein–Weiss formula has normal fluctuations. These results are also proved for equilibrium states of some Hölder potentials.
Original languageEnglish
Pages (from-to)81-100
JournalStochastics and Dynamics
Volume9
Issue number1
DOIs
Publication statusPublished - Mar 2009

Fingerprint

Dive into the research topics of 'Return Time Statistics of Invariant Measures For Interval Maps With Positive Lyapunov Exponent'. Together they form a unique fingerprint.

Cite this